MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 25MM VERSA-DIAL TAPER ADAPTOR; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. 25MM VERSA-DIAL TAPER ADAPTOR; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Osteopenia/ Osteoporosis (2651)
Date of Event 03/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog #: 110031424, cr vivacit-e 36mm brng std, lot # 64590250.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It has been reported patient underwent initial shoulder arthroplasty.Subsequently patient was revised due to patient felt pop during normal activities and disassociation of the gelenosphere two weeks post primary implantation.Finally the patient returned to the doctor's office seven (7) days later with same complaint and x-ray shows glenosphere has disassociated from baseplate again.The patient underwent another revision ten (10) days after the first revision again due to disassociation.No additional information is available.
 
Additional Manufacturer Narrative
(b)(4).Reported event was considered confirmed as the x-rays showed that the glenosphere dissociated from the baseplate.Device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-02322.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
25MM VERSA-DIAL TAPER ADAPTOR
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9915425
Report Number0001825034-2020-01291
Device Sequence Number11465029
Product Code KWS
UDI-Device Identifier00880304531048
UDI-Public(01)00880304531048(17)260902(10)521280
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K120121
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2026
Device Model NumberN/A
Device Catalogue Number118000
Device Lot Number521280
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/17/2020
Supplement Date Received by Manufacturer05/28/2020
Initial Report FDA Received Date04/02/2020
Supplement Report FDA Received Date06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;